Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 10

Hidden subspace algorithm in white noise analysis
Jeremy J. Becnel.
Trans. Amer. Math. Soc. 364 (2012), 5035-5055
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931321
Large time decay and growth for solutions of a viscous Boussinesq system
Lorenzo Brandolese and Maria E. Schonbek.
Trans. Amer. Math. Soc. 364 (2012), 5057-5090
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931322
On the arithmetical rank of certain segre embeddings
Matteo Varbaro.
Trans. Amer. Math. Soc. 364 (2012), 5091-5109
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931323
Abundance of $C^{1}$-robust homoclinic tangencies
Christian Bonatti and Lorenzo J. Díaz.
Trans. Amer. Math. Soc. 364 (2012), 5111-5148
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931324
Fractional derivative of Abel type on a half-line
Elena I. Kaikina.
Trans. Amer. Math. Soc. 364 (2012), 5149-5172
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931325
Character varieties
Adam S. Sikora.
Trans. Amer. Math. Soc. 364 (2012), 5173-5208
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931326
Family independence for topological and measurable dynamics
Wen Huang, Hanfeng Li and Xiangdong Ye.
Trans. Amer. Math. Soc. 364 (2012), 5209-5242
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931327
On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds
Andreas Leopold Knutsen.
Trans. Amer. Math. Soc. 364 (2012), 5243-5264
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931328
Harmonic map heat flow with rough boundary data
Lu Wang.
Trans. Amer. Math. Soc. 364 (2012), 5265-5283
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931329
Self-similar solutions to the curve shortening flow
Hoeskuldur P. Halldorsson.
Trans. Amer. Math. Soc. 364 (2012), 5285-5309
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931330
Hochschild (co)homology of the second kind I
Alexander Polishchuk and Leonid Positselski.
Trans. Amer. Math. Soc. 364 (2012), 5311-5368
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931331
On the Hausdorff dimension of the escaping set of certain meromorphic functions
Walter Bergweiler and Janina Kotus.
Trans. Amer. Math. Soc. 364 (2012), 5369-5394
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931332
Irregular sets, the $𝛽$-transformation and the almost specification property
Daniel J. Thompson.
Trans. Amer. Math. Soc. 364 (2012), 5395-5414
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931333
How travelling waves attract the solutions of KPP-type equations
Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre.
Trans. Amer. Math. Soc. 364 (2012), 5415-5468
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931334
Vertical versus conical square functions
Pascal Auscher, Steve Hofmann and José-María Martell.
Trans. Amer. Math. Soc. 364 (2012), 5469-5489
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931335
A limit $q=-1$ for the big $q$-Jacobi polynomials
Luc Vinet and Alexei Zhedanov.
Trans. Amer. Math. Soc. 364 (2012), 5491-5507
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931336
On the endomorphism algebra of generalised Gelfand-Graev representations
Matthew C. Clarke.
Trans. Amer. Math. Soc. 364 (2012), 5509-5524
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931337
Full quivers of representations of algebras
Alexei Belov-Kanel, Louis H. Rowen and Uzi Vishne.
Trans. Amer. Math. Soc. 364 (2012), 5525-5569
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931338
Commutator estimates in $W^{*}$-factors
A. F. Ber and F. A. Sukochev.
Trans. Amer. Math. Soc. 364 (2012), 5571-5587
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2931339